MathSciNet Relay Station
MathSciNet bibliographic data
MR849483 35R35 (35D10 35M05)
Bertsch, M.; Hulshof, J. Regularity results for an elliptic-parabolic free boundary problem. Trans. Amer. Math. Soc. 297 (1986), no. 1, 337–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement